# SDR SWAA2018080724041

- Difficulty date: July 23, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BETWEEN RT Z ANGLE CORRODED BETWEEN BS 500 TO BS 500D.  R&R "Z" ANGLE IAW SRM & DWG.
